Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am going very light headed. Should I get my bp checked ?

Hi I ve noticed over the last couple of weeks am going very light headed if I get up to quick & after a run I did my hand went completely white,bp is cause???
Asked On : Fri, 8 Apr 2011
Answers:  4 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Orthostatic hypotension can be caused by certain medications, dehydration, untreated diabetes and heart diseases. Are you taking any medications ? Did you check your blood glucose recently ? Are there any other symptoms ?

If you need more help, please visit:
Answered: Fri, 8 Apr 2011
  User's Response
Hi no not taking any men's & no not had blood glucose tested
Answered: Fri, 8 Apr 2011
  Anonymous's Response
You will need to consult your doctor as blood pressure must be measure in the standing and sitting position. Besides, it will be better if you check your blood glucose level
Answered: Fri, 8 Apr 2011
  User's Response
Sort of what I thought thanks very much
Answered: Fri, 8 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor